# SDR DALA2017041703096

- Difficulty date: April 16, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N917DL
- Make and model: Doug MD-88
- Aircraft serial: 49573
- Aircraft time: 75,294 hours, 57,472 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING DOOR FRAME CRACKED.   REPAIRED IAW SRM  53-05, PAR 42, FIG. 32.
